CareLit · DOI-Nachweis · Klinische Pädiatrie
Osseous effects caused by Imatinib (IM) in Pediatric Patients with Chronic Myeloid Leukemia (CML).
DOI 10.1055/s-0035-1550236
Bibliografische Angaben
Nachweis in CareLit
Autor:innenJT Tauer, C Nowasz, M Suttorp
ZeitschriftKlinische Pädiatrie
Ausgabe07/2015
Jahrgang / SeitenNicht angegeben
Kernaussage aus der Literatur
Abstract-Vorschau
Objective: To investigate alteration of body height, BMI, and bone metabolism in a pediatric CML cohort on upfront IM treatment. Methods: During therapy standard deviation scores (SDS) of body height, body weight, urine and serum were collected in 3-month (mo) intervals. Results: 27/111 prepubertal pts (age: < 10 y; 14 ♂/13 ♀), 46 pts pubertal pts (age: 10 – 14 y; 25 ♂/21 ♀), and 38 postpubertal pts (age: > 15 y; 24…
Zitieren
Zitierempfehlung
JT Tauer, C Nowasz, M Suttorp (2015) Osseous effects caused by Imatinib (IM) in Pediatric Patients with Chronic Myeloid Leukemia (CML). Klinische Pädiatrie (07). https://doi.org/10.1055/s-0035-1550236
Mit CareLit weiterarbeiten